# SDR USAA2014091500022

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 44,378 hours, 18,565 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 758A000002
- Part serial: 03040
- Condition: Faulty
- Location: Ac Bay
- Part time: 31,804 hours, 24,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE DURING CRUISE, AN AIR PACK 2 REGULATOR FAULT WHILE PACK 1 IS CURRENTLY ON MEL. FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  REMOVED & INSTALLED SERVICEABLE PACK 2 BYPASS VLV IAW AMM 21-61-53-400-001A.  LEAK CHECK & OPERATIONS TEST CHECKED GOOD. NO FAULTS NOTED.  REMOVED MEL ON PACK 1 WITH THE REPLACEMENT OF ENG 1 10HA1 THERMOSTAT, APU LOAD CONTROL VLV & PACK 1 FLOW CONTROL VLV.  ACFT OK FOR SERVICE.
